# SDR COEA2019112298810

- Difficulty date: September 28, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310234200
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 400024 HEAVY CHECK COE/MAJOR REPAIR: L/H NACELLE PANEL LANDING FLANGE FOR OUTBOARD SIDE OF PANEL 477AB HAS LEVEL 2 FRETTING. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0107238_01...15460 ISSUE A, DATED 11/5/2019.
